# SDR USAA2013071600001

- Difficulty date: July 15, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 32,920 hours, 22,084 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 2599
- Condition: Low Pressure
- Location: R2 Door
- Part time: 32,920 hours, 22,084 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX REPORTED THE R-2 DOOR ASSIST PRESSURE LOW - NEEDS SERVICED.  MX SERVICED R-2 DOOR EMERGENCY OPERATION CYLINDER TO CORRECT PRESSURE IAW AMM 52-10-00-614-001A.
